MAUDE Adverse Event Report: SYNTHES GMBH SYNPOR SMOOTH TI REINFORCED FAN PL FIXTN H/0.8MM THK-STER; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

SYNTHES GMBH SYNPOR SMOOTH TI REINFORCED FAN PL FIXTN H/0.8MM THK-STER; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Model Number 08.520.221S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during an unknown ophthalmic surgery, the synpor smooth ti reinforced fan plate was found to be broken.The procedure was successfully completed using another device there was no patient consequence.There was no surgical delay.There is no further information available.This report is for (1) synpor smooth ti reinforced fan pl fixtn h/0.8mm thk-ster.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Additional procode: ftm, ftl.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H4 device history: part # 08.520.221s; lot # ds7006185; manufacturing site: werk selzach; release to warehouse date: 12 jan 2020; expiration date: 11 jan 2025; supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h3, h6: a product investigation was completed: visual analysis of the returned sample was performed.It was observed the outer polyethylene layer and the middle titanium plate layer were separated.The dimensional inspection was not performed since dimensions are not relevant to complaint condition.The relevant drawings were reviewed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed.The received condition of the device confirmed that the device presented delamination of the outer polyethylene layer.Relevant actions have been taken to address the issue.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: corrected data: d9.

Brand Name
SYNPOR SMOOTH TI REINFORCED FAN PL FIXTN H/0.8MM THK-STER
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13120952
Report Number8030965-2021-10582
Device Sequence Number4562520
Product Code GWO
UDI-Device Identifier10887587026428
UDI-Public10887587026428
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2025
Device Model Number08.520.221S
Device Catalogue Number08.520.221S
Device Lot NumberDS7006185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer04/13/2022
04/20/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date04/14/2022
04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown